# SDR FDEA201510023046

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 292 hours, 15,756 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415ABM1
- Part serial: 397
- Condition: Failed
- Location: Autoland
- Part time: 22,202 hours, 12,145 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THROTTLES WERE SPLIT ON RUN UP FOR TAKEOFF.  WHILE ADJUSTING THROTTLES TO EVEN, CAPTAINS THOUGHT HE HIT THE AUTOTHROTTLE DISCONNECT, AS THE AUTOTHROTTLE DISCONNECTED, ECAM WARNING CAME ON.  REJECTED TAKEOFF APPROX 80 KTS.  AFTER COMPLETING CHECKLISTS & CONFERRING WITH MX, ANOTHER TAKEOFF WAS ATTEMPTED.  DURING RUN UP AUTO THROTTLE DISCONNECTED AGAIN & TAKEOFF WAS REJECTED.  AUTO THROTTLE APPEARS INOPERATIVE.  R & R NR 1 TCC 301CJ1 IAW AMM 22-36-34-04-01.  PERFORMED SATISFACTORY AFS AUTOLAND TEST IAW AMM 22-40-00-05.
